Skip navigation

Category Archives: side-effects

My psych has researched the possibility of prescribing Valdoxan, including speaking to the drug company. It seems that, like other medications, it could well make me switch into mania. How annoying and disappointing. However, he wants a second opinion and I’m seeing a colleague of his at the end of August. I really do not want to take anything that will bring on mania, particularly after my recent experience of being scheduled during an episode of mania. Don’t ever want to go through that again!! Read More »

I’m frustrated, really bloody frustrated!

Firstly because I’ve been horribly depressed since my flying-so-high-I’m-fantastic mania. Damn medication is not working and I’m so sick of trying to drag myself out of bed each day just to do nothing because my motivation level is at zero. My concentration is crap and my memory is stuffed; all I want to do is cry and hide away. I’m on auto-pilot when I have to do anything and my smiley face facade is in place so that I don’t drag others down. Feeling useless, hopeless and helpless. Whinge, whinge, moan, moan.

My second reason for being frustrated and even more depressed is that I weighed-in with my GP this morning (after a cry because she asked me how I am) and I have put on two kilos in two weeks :( I had been losing a steady two kilos at each weigh-in which was great after the massive weight gain on the evil (to me) Zyprexa but my psych re-prescibed Zyprexa after my manic episode and my fat cells obviously love the stuff. What a vicious circle I’m stuck in.

I can’t write more today. I know I should be exercising but I’m going to crawl back into bed and close my eyes to the despair I’m feeling. Psych appointment tomorrow.

There is a new poem on poetry two

Well, it looks like Pristiq is going to work for because at least I have stopped crying. That’s a good start. I am getting the usual side-effects of dry mouth, headache and nausea but hopefully they will go away.

My psychiatrist lowered my dose of Solian this morning to try to ease my problem with restless legs and body twitches. The Benztrop hasn’t been working to prevent this (although I may be worse without it, who knows!)

I’m sure I can hear my husband releasing a sigh of relief at the possibility of Pristiq actually working. Not only have I been crying at the drop of a hat but also, I admit, I haven’t been the easiest person to deal with. My pdoc lent me a video for him to watch in which people speak about their experiences with bipolar. He’s watched it twice and, hopefully, he will understand me a bit better now. Having bipolar doesn’t just affect me, but it affects people around me too.

All weekend I have felt ill. Tinnitus, buzzing in head, double vision, stomach cramps. Is this because I am not taking antidepressants except a low dose of lamotrogine? Or am I so sensitive to Effexor XR that I could have withdrawals after only taking it for 4 days!!?? Whatever is causing it I wish it would go away. Also, I have spent all day crying on and off and I am in the blackest hole. I suspect having no major antidepressant in my system is causing this. I hope my pdoc has some answers for me tomorrow.

I started off two days ago taking 75mg of Effexor XR. Today I took the increased dose of 150mg. By the middle of the day I was having what I thought was a bad reaction. I had a long phone call with my mother during which I literally could not shut up. Highly agitated and running on super-fast. Then I started trembling and shaking all over. Even my head has been bobbing up and down. I have tried writing and but it is impossible because I can’t hold a pen.

I rang my psych but he is away today so I rang my GP. She said she thinks it is a side-effect I am experiencing and to go back to a lower dose until I can speak with my psych. It is a horrible feeling, so is the headache I have! Either it is a side-effect or I’m moving into mania. Time will tell.

Follow

Get every new post delivered to your Inbox.

Join 46 other followers